A new iterative algorithm to solve periodic riccati differential equations with sign indefinite quadratic terms

Citation

Feng, Y, Andras, V, Anderson, B et al 2011, 'A new iterative algorithm to solve periodic riccati differential equations with sign indefinite quadratic terms', IEEE Transactions on Automatic Control, vol. 56, no. 4, pp. 929-934.

Year

2011

Field of Research

  • Control Systems, Robotics And Automation

Updated:  20 June 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers